# SDR CALA2009050600241

- Difficulty date: May 6, 2009
- Submitted: May 7, 2009
- Operation: Air carrier
- Aircraft: N76062
- Make and model: Boeing 767424ER
- Aircraft serial: 29457
- Aircraft time: 32,119 hours, 5,626 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Beam
- Part number: 113T1633126
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE INBOARD UPPER FIXED PANEL SUPPORT BEAM FOUND CRACKED.  RIGHT WING TRAILING EDGE INBOARD UPPER FIXED PANEL SUPPORT BEAM REPLACED PER SRM 51-10-02 AND FASTENERS INSTALLED PER SRM 51-40-02.
